Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Medications to increase weight

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Sir, I m XXXXXXX i want to increase my weight, but my job is of continuous travelling and heance i cant concentrate my diate. my present wt is 48 kg and height is 171mm...kindly suggest any medician which will complete my diate & easily available in market and ur valuable suggesstion plz.?
Posted Tue, 24 Apr 2012 in Weight & Lifestyle
Answered by Dr. Raju A.T 15 hours later

Thanks for your query ,

Well I would not consider safe in going for any medication which deals with the hunger sensation and metabolism , as they will have undesired effects on the Brain and liver affecting daily normal functioning of the body.

Hence best and safe solution to gain weight would be by food supplementation with multivitamins and Proteins.

The simplest and absorbable form of these are available as powder, ENSURE or NUTRILITE any of both are good , the powder has to be mixed with the milk and consumed twice every day along with regular diet.These preparations contain variety of vitamins, minerals and proteins which are necessary for a healthy growth of the body.There are no side effects with this food and can be consumed at any time of the day.

Better exercise will help in incorporating the protein into the muscles adding up weight and shape to your body.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: Medications to increase weight 6 hours later
you r written take powder . ENSURE or NUTRILITE are the name of product, or contained in it.?
Answered by Dr. Raju A.T 10 hours later

Thanks for following up,

Ensure and Nutrilite are the Brand names of the supplement nutrition powder preparations.

Wish you good health ,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor